# SDR ASOA20141114340V

- Difficulty date: November 15, 2014
- Submitted: November 15, 2014
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 32,664 hours, 25,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT OMEGA BEAM CORRODED AT FRAME 23.  MAINTENANCE R & R PREVIOUS REPAIR AT RT OMEGA BEAM FRAME 23 IAW SRM 53-21-10.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
